# SDR DALA13007875653

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 34,065 hours, 13,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NINE BULBS INOPERATIVE AT SEAT MOUNTED EMERGENCY LIGHTS.  REPLACED LAMPS.  OPS CHECKED GOOD.
